# SDR 99ZZZX2068

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 1B5129
- Condition: Spalled
- Location: Engine
- Part time: 5,249 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENGINE WAS IN FLIGHT SHUTDOWN DUE TO ZERO OIL PRESSURE AND OIL PRESSURE WARNING LIGHT.  ENGINE WINDMILLED OVER TWO HOURS WITH ZERO OIL PRESSURE.  DISASSEMBLY INSPECTION REVEALED FAILED NR 1 MAIN BEARING.  BEARING CONDITION AS RECEIVED:  OUTER RACE SPALLED OVER 90 DEGREE ARC.  CAGE BROKEN IN HALF (CIRCUMFERENTIALLY).  BALL SPALLING.  BEARING IS NOT PART OF SUSPECT LOT.  BEARING TURNED OVER TO P&W  FOR INVESTIGATION.  ENGINE TT:  5,249 HOURS.  ENGINE TC:  1,784.
